# SDR QXEA2013082301301

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 28,601 hours, 29,831 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD WHINE COMING FROM CAPTAINS SIDE WINDOW.  ISOLATED TO TOP MIDDLE OF WINDOW. STARTED ABOVE 4.6PSI CABIN DIFFERENTIAL. WAS VERY LOUD AT 5.4 PSI AT CRUISE.  DIVERTED AND MADE A UNEVENTFUL LANDING.  INSPECTED CAPTAIN'S SIDE WINDOW. ALL FASTENERS PRESENT IN WINDOW. TORQUED WINDOW IAW AMM TASK 56-10-06-400-801. STEPS 1-3, STEP 4B (7) (A)-(C) AND STEP 5C.  PRESSURIZED ACFT TO 5.5 PSI. NO LEAKS NOTED IAW AMM 21-00-00-863-801. NO DEFECTS NOTED.  RETURNED TO SERVICE.
